# SDR UPS05445022

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1958-1960 STR 1L STRINGER END FOUND CRACKED, CRACK LENGTH 3.875 INCH.  STRINGER REPAIRED AS PER SRM 53-10-03 FIG 4 JUST AT STR - 1L BETWEEN BS 1930 AND 1960.
